I am on H.I.V. meds and ,lipitor, prochlorperizine, penicillin,citalopram and take acetiminaphen
23 Dec 2009
Here's a list of all the medications that can cause a false positive on an Amphetamine UA. I don't see any of your medications in this list. It was probably a faulty test strip or expired test strip. Here's the list of all the medications that can cause the false positive though.
*Ephedrine, pseudoephedrine, propylephedrine, phenylephrine, or desoxyephedrine(Nyquil, Contact, Sudafed, Allerest, Tavist-D, Dimetapp, etc)Phenegan-D, Robitussin Cold and Flu, Vicks Nyquil
*Over-the-counter diet aids with phenylpropanolamine (Dexatrim, Accutrim)
*Over-the-counter nasal sprays (Vicks inhaler, Afrin)
*Asthma medications (Marax, Bronkaid tablets, Primatine Tablets)
*Prescription medications (Amfepramone, Cathne, Etafediabe, Morazone,phendimetrazine, phenmetrazine, benzphetamine, fenfluramine, dexfenfluramine,dexdenfluramine,Redux, mephentermine, Mesocarb, methoxyphenamine, phentermine,amineptine, Pholedrine, hydroymethamphetamine, Dexedrine, amifepramone, clobenzorex,fenproyorex, mefenorex, fenelylline, Didrex, dextroamphetamine, methphenidate, Ritalin,pemoline, Cylert, selegiline, Deprenyl, Eldepryl, Famprofazone) Kidney infection, kidney disease, Liver disease, diabetes
*I obtained this information from passyourdrugtest.com Hope it helps. Good Luck
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Drugs are topiramate, nortriptyline, prochlorperazine and hydrochlorothiazide
2 answers • 14 Jan 2011
I, am taking - norvir,truvada,lexiva. I, am trying to bring my ph level up.my primary doctor suggested green drinks. I, have a product called greens ...
1 answer • 21 Apr 2011
2 answers • 14 Nov 2012
antivirals norvir,eruvada and reytaz,do they help fight toxic mold in the body? i was exposded to stachybotrys chartarum,aspergillis
1 answer • 23 Jan 2015
... Any suggestions? I'm currently on Truvada, Norvir & reyataz regimen I've been on this one for at least 5 yrs.
0 answers • 16 Jun 2015